Homology and matui's hk conjecture for groupoids on one-dimensional solenoids

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We show that Matui's HK conjecture holds for groupoids of unstable equivalence relations and their corresponding -algebras on one-dimensional solenoids.

Original languageEnglish
Pages (from-to)105-117
Number of pages13
JournalBulletin of the Australian Mathematical Society
Volume101
Issue number1
DOIs
StatePublished - 1 Feb 2020

Keywords

  • groupoid
  • HK conjecture
  • homology groups
  • one-dimensional solenoid
  • Smale space
  • stable Ruelle algebra

Fingerprint

Dive into the research topics of 'Homology and matui's hk conjecture for groupoids on one-dimensional solenoids'. Together they form a unique fingerprint.

Cite this